Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 124, NWS Tallahassee, FL

April 23, 20204 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 23, 2020, 8:08 PM EDT for 4 counties in Florida. It was in force for 97 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2020, 8:08 PM EDT (00:08 UTC)
Expired
Apr 23, 2020, 9:45 PM EDT
In force
97 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dixie County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL

The radar

The Moody AFB radar (KVAX), 108 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 8:15 PM EDTTSTM WND DMGSalem, FLTREE DOWN.
Apr 23, 8:30 PM EDTTSTM WND DMG1 E Jena, FLDOWNED POWERLINE CAUGHT TREE ON FIRE.
Apr 23, 8:50 PM EDTTSTM WND DMG3 Wsw Midway, FLTREES AND POWER LINES DOWN IN THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 3:47 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2020-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2020-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS52 KTAE 240008
SVRTAE
FLC029-067-079-123-240145-
/O.NEW.KTAE.SV.W.0124.200424T0008Z-200424T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
808 PM EDT Thu Apr 23 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Lafayette County in Big Bend of Florida...
  Dixie County in Big Bend of Florida...
  Taylor County in Big Bend of Florida...
  Southeastern Madison County in Big Bend of Florida...

* Until 945 PM EDT.

* At 808 PM EDT, severe thunderstorms were located along a line
  extending from 11 miles south of Madison to 18 miles west of
  Steinhatchee, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mayo, Perry, Steinhatchee, Cross City, Lee, Pinland, Shamrock, Jug
  Island, Old Town, Foley, Perry-Foley Airport, San Pedro Junction,
  Boyd, Smith, Hopewell, Carbur, Adams Beach, Townsend, Bird Island
  and Eugene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 2976 8295 2961 8297 2958 8294 2954 8298
      2945 8301 2948 8343 2964 8346 2981 8371
      3043 8355 3046 8322 3042 8322 3039 8317
      3025 8325 3011 8323 3008 8307 2999 8296
      2996 8295 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 0008Z 250DEG 26KT 3031 8347 2957 8368 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
4 follow-up statements
892 
WWUS52 KTAE 240031
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
831 PM EDT Thu Apr 23 2020

FLC029-067-079-123-240145-
/O.CON.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Lafayette FL-Dixie FL-Taylor FL-Madison FL-
831 PM EDT Thu Apr 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR LAFAYETTE...DIXIE...SOUTHEASTERN TAYLOR AND SOUTHEASTERN MADISON
COUNTIES...

At 831 PM EDT, severe thunderstorms were located along a line
extending from near Suwannee River State Park to near Steinhatchee,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mayo, Cross City, Steinhatchee, Lee, Tennille, Shamrock, Clara, Cross
City Airport, Old Town, Buckville, Jonesboro, Grady, Hatch Bend,
Salem, San Pedro Junction, Cooks Hammock, Chancey, Guaranto Springs,
Carbur and Jena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 2976 8295 2961 8297 2958 8294 2954 8298
      2945 8301 2948 8343 2964 8346 2972 8351
      3000 8340 3045 8334 3046 8322 3042 8322
      3039 8317 3025 8325 3011 8323 3008 8307
      2996 8295 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 0031Z 252DEG 32KT 3037 8324 2963 8345 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
837 
WWUS52 KTAE 240045
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
845 PM EDT Thu Apr 23 2020

FLC079-123-240055-
/O.CAN.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Taylor FL-Madison FL-
845 PM EDT Thu Apr 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.

LAT...LON 2983 8291 2981 8293 2963 8297 2961 8297
      2958 8294 2954 8298 2945 8301 2948 8343
      2974 8333 3004 8328 3011 8323 3008 8307
      3007 8307 3005 8304 2996 8295 2996 8293
      2989 8292 2988 8288
TIME...MOT...LOC 0045Z 274DEG 29KT 3030 8308 2956 8329 

$$

FLC029-067-240145-
/O.CON.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Lafayette FL-Dixie FL-
845 PM EDT Thu Apr 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR LAFAYETTE AND DIXIE COUNTIES...

At 845 PM EDT, severe thunderstorms were located along a line
extending from near Live Oak to 8 miles north of Horseshoe Point,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mayo, Cross City, Cooks Hammock, Shamrock, Clara, Cross City Airport,
Old Town, Guaranto Springs, Alton, Hines, Jonesboro, Grady, Hatch
Bend, Eugene, Fletcher, Yellow Jacket, San Pedro Junction and Fanning
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 2983 8291 2981 8293 2963 8297 2961 8297
      2958 8294 2954 8298 2945 8301 2948 8343
      2974 8333 3004 8328 3011 8323 3008 8307
      3007 8307 3005 8304 2996 8295 2996 8293
      2989 8292 2988 8288
TIME...MOT...LOC 0045Z 274DEG 29KT 3030 8308 2956 8329 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
739 
WWUS52 KTAE 240110
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
910 PM EDT Thu Apr 23 2020

FLC029-067-240145-
/O.CON.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Lafayette FL-Dixie FL-
910 PM EDT Thu Apr 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHEASTERN LAFAYETTE AND DIXIE COUNTIES...

At 910 PM EDT, severe thunderstorms were located along a line
extending from near Obrien to near Horseshoe Point, moving southeast
at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cross City, Shamrock, Cross City Airport, Old Town, Grady, Hatch
Bend, Eugene, Fletcher, Guaranto Springs, Yellow Jacket and Fanning
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 2983 8291 2981 8293 2963 8297 2958 8294
      2954 8298 2945 8301 2947 8336 2970 8323
      2988 8303 2995 8303 2996 8293 2989 8292
      2988 8288
TIME...MOT...LOC 0110Z 313DEG 25KT 3003 8287 2949 8328 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
844 
WWUS52 KTAE 240140
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
940 PM EDT Thu Apr 23 2020

FLC029-067-240150-
/O.EXP.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Lafayette FL-Dixie FL-
940 PM EDT Thu Apr 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE AND
DIXIE COUNTIES WILL EXPIRE AT 945 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 2983 8291 2981 8293 2963 8297 2958 8294
      2954 8298 2945 8301 2947 8336 2970 8323
      2988 8303 2995 8303 2996 8293 2989 8292
      2988 8288
TIME...MOT...LOC 0140Z 250DEG 26KT 3010 8264 2956 8306 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:02 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 23, 7:02 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
702 PM EDT Thu Apr 23 2020

.AVIATION...
[Through 00Z Saturday]

SHRA/TSRA continue to stretch across the forecast area with
conditions ranging from MVFR to LIFR around active showers and
storms. Strong damaging winds have been associated with these
storms today,along with quick directional changes. Another round
of showers and storms may be possible again tonight, though
backing off in strength compared to today.

&&

.PREV DISCUSSION [351 PM EDT]...

.NEAR TERM [Through Tonight]...

Widespread showers and strong to severe storms are expected to
continue over much of the forecast area, with some new
intensification already notable on the western portions of the
CWA. This trend is expected to continue as storms continue to push
into relatively unstable air still in place over the Florida
Panhandle. Damaging winds, Tornadoes, Hail, and Flash Flooding
remain a concern this evening into tonight. A small craft advisory
remains in effect into early friday morning and a new Tornado
watch continues for many of our counties until 10 PM EDT.

.SHORT TERM [Friday through Saturday Night]...

The severe weather threat shifts to southeast Big Bend as a cold
front drapes itself and lingers over our area into the evening.
This boundary should serve as focus for showers and thunderstorms
that likely persist through the day. Some of the storms may may be
strong to severe as the airmass will be sufficiently moist and
unstable with strong deep-layer shear. This is reflected in SPC's
Day 2 Outlook (valid starting 12Z Fri) which puts southeast Big
Bend in a marginal-to-slight risk for severe weather. By late
Fri/early Sat, PoPs decrease as a another shortwave dives down
from The Plains and helps lift the cold front to the northeast.
High temperatures are expected to be in the 80s and lows in the
60s.

.LONG TERM [Sunday Through Thursday]...

We should see mostly dry conditions through early Tues as surface
high pressure dominates the southeast CONUS. Temperatures should
also feel more seasonable thanks to the cold front and shortwave
reinforcing a shot of cool/dry air from the northwest. Meanwhile,
a longwave trough digs down from western Canada to trigger
cyclogenesis in The Great Lakes region. This system will drag an
extensive cold front that appears to brush our northern area on
Wed. Chance-to-slight chance PoPs (slight chance of thunder) are
in the forecast to account for this, followed by Thurs being
mostly rain-free. The front should also keep temperatures from
rebounding too much. Highs are forecast to be in the low 80s and
lows in the 50s and 60s.

.MARINE...

A Small Craft Advisory is currently in effect until early Fri
morning as a line of severe storms wanders through our forecast
area. Some restrengthening is expected this evening and
overnight. Wave heights up to 7 ft are anticipated with some
higher values possible near the line. Winds and seas remain
elevated through Sat with a cold front present over the area.
Conditions finally begin improving thereafter ahead of another
system mid next week.

.FIRE WEATHER...

Showers and Thunderstorms are expected continue through early Friday
morning. Strong transport winds, both ahead and behind the system,
will lead to high dispersion values.

.HYDROLOGY...

The bulk of the rainfall over the next several days will be from
what falls today and tonight. Estimates so far seem to be on track
with radar showing areas of 2-4 inches and isolated higher
amounts. Given the precipitation from the previous severe event
(particularly in central GA and AL), there are concerns this
evening for potential flash flooding across portions of southwest
GA and southeast AL.

River flooding will also be a concern. Area rivers and creeks
continue to rise across the Apalachicola, Chattahoochee, and Flint
basins. Increased releases from WF George will keep the
Chattahoochee River near minor flood stage through at least
Wednesday evening before releases begin to decrease. Conditions on
the Middle Flint are not as high as previously expected, thus
releases out of Lake Blackshear may end up being lower later this
week than expected, thus it is possible that Albany and Newton stay
just below minor flood stage. However, all the water moving through
the Chattahoochee and Flint Basins will lead to minor flooding
throughout the Apalachicola River over the coming days. Large
uncertainty exists with this upcoming system so it is important to
note that a couple of inches of rain above Dawson could push the
Kinchafoonee Creek to the moderate flood level. Additionally heavy
rain north of Valdosta could lead to minor flooding on the
Withlacoochee River, given that the upper portions of the
Withlacoochee is still running above normal from last week's
rainfall.

Lastly, there is a low coastal flood threat in Apalachee Bay with
Thurs afternoon's high tide where peak surge looks to to line up
with high tide (water levels of 1.5-2 ft MHHW possible).

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   65  86  62  89  61 /  90  30  10  10  10
Panama City   68  82  66  82  64 /  80  20   0  10  10
Dothan        62  81  59  85  59 /  60   0   0  10  10
Albany        64  81  60  87  60 /  80  10   0  10  10
Valdosta      65  83  63  87  62 /  90  40   0  10  10
Cross City    68  80  67  85  65 /  90  70  20  30  10
Apalachicola  68  80  67  81  64 /  90  30  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 5 AM EDT Friday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     High Rip Current Risk until 2 AM EDT /1 AM CDT/ Friday for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 2 AM EDT /1 AM CDT/ Friday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Humphreys
SHORT TERM...IG3/Humphreys
LONG TERM...IG3/Humphreys
AVIATION...Humphreys
MARINE...Humphreys
FIRE WEATHER...Humphreys
HYDROLOGY...Godsey/IG3/Humphreys

In the hours before

Local storm report, Apr 23, 7:32 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
732 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     2 E GRETNA              30.62N 84.63W
04/23/2020                   GADSDEN            FL   911 CALL CENTER

            TREE DOWN.

&&

CM
Local storm report, Apr 23, 7:36 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     MARIANNA                30.78N 85.24W
04/23/2020                   JACKSON            FL   PUBLIC

            SEVERAL TREES DOWN ACROSS JACKSON COUNTY.

&&

CM
Local storm report, Apr 23, 7:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
741 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 N KILLEARN ESTATES    30.54N 84.23W
04/23/2020                   LEON               FL   PUBLIC

            TREES DOWN.

&&

CM
Local storm report, Apr 23, 7:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
754 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     THOMASVILLE             30.84N 83.98W
04/23/2020                   THOMAS             GA   911 CALL CENTER

            15 TREES REPORTED DOWN THROUGHOUT COUNTY.

&&

CM
Local storm report, Apr 23, 8:00 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
800 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     BAINBRIDGE              30.91N 84.58W
04/23/2020                   DECATUR            GA   911 CALL CENTER

            SEVERAL TREES DOWN THROUGHOUT DECATUR
            COUNTY.

&&

CM
Local storm report, Apr 23, 8:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
802 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     CAIRO                   30.88N 84.21W
04/23/2020                   GRADY              GA   911 CALL CENTER

            SEVERAL TREES DOWN THROUGHOUT GRADY COUNTY.

&&

CM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:21 PM EDTTornado WarningTAELafayette, Taylor54 min
Apr 23, 8:51 PM EDTTornado WarningTAEDixie, Lafayette39 min
Apr 23, 11:09 PM EDTSpecial Weather StatementTAELiberty36 min
Apr 23, 11:11 PM EDTRiver Flood WarningTAEGadsden, Jackson44 hr
Apr 23, 11:16 PM EDTSpecial Weather StatementTAELeon29 min
Apr 23, 11:21 PM EDTSpecial Marine WarningTAE3 hr
Apr 23, 11:34 PM EDTSpecial Weather StatementTAEWakulla26 min
Apr 23, 11:58 PM EDTSevere Thunderstorm WarningTAEFranklin, Jefferson, Leon, Madison, Taylor, Wakulla77 min
Apr 24, 12:36 AM EDTSpecial Marine WarningTAE3 hr
Apr 24, 1:25 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor95 min
Apr 24, 11:16 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton12 hr
Apr 24, 11:27 AM EDTRiver Flood WarningTAEJackson5 days

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.